You are in the accessibility menu

Please use this identifier to cite or link to this item: http://acervodigital.unesp.br/handle/11449/24897
Full metadata record
DC FieldValueLanguage
dc.contributor.authorRafikov, M.-
dc.contributor.authorBalthazar, José Manoel-
dc.contributor.authorvon Bremen, H. F.-
dc.date.accessioned2013-09-30T18:50:23Z-
dc.date.accessioned2014-05-20T14:16:16Z-
dc.date.accessioned2016-10-25T17:39:25Z-
dc.date.available2013-09-30T18:50:23Z-
dc.date.available2014-05-20T14:16:16Z-
dc.date.available2016-10-25T17:39:25Z-
dc.date.issued2008-07-01-
dc.identifierhttp://dx.doi.org/10.1016/j.amc.2007.11.036-
dc.identifier.citationApplied Mathematics and Computation. New York: Elsevier B.V., v. 200, n. 2, p. 557-573, 2008.-
dc.identifier.issn0096-3003-
dc.identifier.urihttp://hdl.handle.net/11449/24897-
dc.identifier.urihttp://acervodigital.unesp.br/handle/11449/24897-
dc.description.abstractThe aim of this paper is to apply methods from optimal control theory, and from the theory of dynamic systems to the mathematical modeling of biological pest control. The linear feedback control problem for nonlinear systems has been formulated in order to obtain the optimal pest control strategy only through the introduction of natural enemies. Asymptotic stability of the closed-loop nonlinear Kolmogorov system is guaranteed by means of a Lyapunov function which can clearly be seen to be the solution of the Hamilton-Jacobi-Bellman equation, thus guaranteeing both stability and optimality. Numerical simulations for three possible scenarios of biological pest control based on the Lotka-Volterra models are provided to show the effectiveness of this method. (c) 2007 Elsevier B.V. All rights reserved.en
dc.format.extent557-573-
dc.language.isoeng-
dc.publisherElsevier B.V.-
dc.sourceWeb of Science-
dc.subjectmathematical modelingen
dc.subjectbiological pest controlen
dc.subjectlinear feedback controlen
dc.subjectKolmogorov systemen
dc.subjectLotka Volterra systemen
dc.titleMathematical modeling and control of population systems: Applications in biological pest controlen
dc.typeoutro-
dc.contributor.institutionUniversity Ijuí-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.contributor.institutionCalifornia State Polytechnic University, Pomona-
dc.description.affiliationIjui Univ, UNJUI, Dept Phys Stat & Math, BR-98700000 Ijui, RS, Brazil-
dc.description.affiliationUniv Estadual Paulista, Dept Stat Appl Math & Computat, BR-13500230 Rio Claro, SP, Brazil-
dc.description.affiliationCalif State Polytech Univ Pomona, Dept Math & Stat, Pomona, CA 91768 USA-
dc.description.affiliationUnespUniv Estadual Paulista, Dept Stat Appl Math & Computat, BR-13500230 Rio Claro, SP, Brazil-
dc.identifier.doi10.1016/j.amc.2007.11.036-
dc.identifier.wosWOS:000256441700009-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofApplied Mathematics and Computation-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.
 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.